# SDR C1HA200485001

- Difficulty date: March 18, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31395
- Condition: Smoke
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACT LAS THERE WAS ODOR OF BURNED RUBBER IN COCKPIT AND FWD CABIN AREA, AN AUDIBLE SQUEEL WAS HEARD ORIGTINATING FROM BELOW FLIGHT DECK, JUST PRIOR TO ROTATION LAS THE NOSE WHEEL SHOOK ABNORMALLY.  INBOUND INTO MSP DECLARED EMERGENCY AND LANDED SAFELY AFTER GEAR CONCERNS.  BOTH NLG TIRES PROPERLY INFLATED AND NO VISUAL DEFECTS IN/ON NLG WILL CHANGE BOTH TIRES AS A PRECAUTION.
